Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What medicine should I take for recurring swelling below the eye which aggravates after waking up ?

SIR MY family dr. said that this is allergy but he can not solve the problem plz sir you will solve problem. this swelling is increased after getup.and this swelling is not itching but this swelling is continue to 1 month ago. please sir give me home remedy or medicine.
Asked On : Sat, 30 Jul 2011
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
please get blood checked for hemogloubin,protien, alubin and rutine urine examination.
hope it will give some help and you contact me through this site for further evaluation.
wish you good health.
Answered: Sat, 30 Jul 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
You have not mentioned your age.
if you are elderly then kidney or heart problem should be ruled out.
In anemia also generalized oedema is there.
Go for S.creatinine,blood urea and hb estimation.
Take less salt,sour food,
Rule out diabetes.
Ok and bye.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor